A major recall has people checking their medicine cabinets all over the nation. It is the second time a scary incident has happened to people who take blood pressure medication.
According to reports, "Torrent Pharmaceuticals Limited is recalling two lots of a blood pressure medication after finding trace amounts of a cancer-causing chemical.The FDA says the product Losartan contains trace amounts of a substance that occurs naturally in certain foods, drinking water, air pollution and industrial processes. It's been classified as a probable human carcinogen."
The recalled medicines can be found below:
-LOSARTAN POTASSIUM TAB 100 mg, 30 ct bottles-lot/batch BO31C016
-LOSARTAN POTASSIUM TAB 100 mg, 90 ct bottles-lot/batch BO31C016
-LOSARTAN POTASSIUM TAB 100 mg, 1000 ct bottles-lot/batch 4DK3C005
If you currently take any of these medications, officials ask that you speak with your doctor immediately but continue to take the medicine. Stopping treatment can be harmful. Your doctor should be able to advise you about a good plan moving forward.
"These tablets were distributed nationwide. Torrent is currently arranging for a return of recalled products to Qualanex. Torrent Pharmaceuticals is alerting distributors and customers by phone and in writing of the recall and will include instructions for returning recalled tablets in the letter," reported KRQE.
What do you think about this? Let us know! Be sure to leave your thoughts in the comments section of our Facebook page. We truly appreciate your readership! Be sure to stay caught up on the latest news with our trending articles. Today's trending article is: First Lady Melania Steps Out Wearing Multi-Colored Velvet Outfit, Looks Incredible